Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1998, Volume 43, Issue 3, Pages 417–438
DOI: https://doi.org/10.4213/tvp1550
(Mi tvp1550)
 

This article is cited in 23 scientific papers (total in 24 papers)

Estimation problems for coefficients of stochastic partial differential equations. Part I

I. A. Ibragimova, R. Z. Khas'minskiib

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b Wayne State University, Detroit, USA
Abstract: This paper considers the problem of estimating functional parameters ak(t,x)ak(t,x), f(t,x)f(t,x) by observing a solution uε(t,x)uε(t,x) of a stochastic partial differential equation
duε(t)=|k|2pakDkxuε+fdt+εdw(t),
where w(t) is a Wiener process. The asymptotic statement of the problem is considered when the noise level ε0. In the first part of the work we determine what is considered the statistics of the problem and investigate the problem of estimating f.
Keywords: keywords inverse problems, stochastic partial differential equations, statistical estimating, nonparametric estimating problems.
Received: 09.12.1997
English version:
Theory of Probability and its Applications, 1999, Volume 43, Issue 3, Pages 370–387
DOI: https://doi.org/10.1137/S0040585X97976982
Bibliographic databases:
Language: Russian
Citation: I. A. Ibragimov, R. Z. Khas'minskii, “Estimation problems for coefficients of stochastic partial differential equations. Part I”, Teor. Veroyatnost. i Primenen., 43:3 (1998), 417–438; Theory Probab. Appl., 43:3 (1999), 370–387
Citation in format AMSBIB
\Bibitem{IbrKha98}
\by I.~A.~Ibragimov, R.~Z.~Khas'minskii
\paper Estimation problems for coefficients of stochastic partial differential equations. Part~I
\jour Teor. Veroyatnost. i Primenen.
\yr 1998
\vol 43
\issue 3
\pages 417--438
\mathnet{http://mi.mathnet.ru/tvp1550}
\crossref{https://doi.org/10.4213/tvp1550}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1681013}
\zmath{https://zbmath.org/?q=an:0983.62051}
\transl
\jour Theory Probab. Appl.
\yr 1999
\vol 43
\issue 3
\pages 370--387
\crossref{https://doi.org/10.1137/S0040585X97976982}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000085137400002}
Linking options:
  • https://www.mathnet.ru/eng/tvp1550
  • https://doi.org/10.4213/tvp1550
  • https://www.mathnet.ru/eng/tvp/v43/i3/p417
  • This publication is cited in the following 24 articles:
    1. Sen Zhang, Ganghua Yuan, “Determination of two unknowns for a stochastic plate equation”, MCRF, 2024  crossref
    2. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Sascha Gaudlitz, Markus Reiß, “Estimation for the reaction term in semi-linear SPDEs under small diffusivity”, Bernoulli, 29:4 (2023)  crossref
    4. Tomás Caraballo, Tran Bao Ngoc, Tran Ngoc Thach, Nguyen Huy Tuan, “On a stochastic nonclassical diffusion equation with standard and fractional Brownian motion”, Stoch. Dyn., 22:02 (2022)  crossref
    5. Yuan G., “Inverse Problems For Stochastic Parabolic Equations With Additive Noise”, J. Inverse Ill-Posed Probl., 29:1 (2021), 93–108  crossref  isi
    6. Yan L., “Global Uniqueness of An Inverse Problem For Stochastic Degenerate Wave Equation With Three Unknowns”, Math. Meth. Appl. Sci., 44:17 (2021), 12545–12558  crossref  isi
    7. Nguyen Huy Tuan, Caraballo T., Tran Ngoc Thach, “On Terminal Value Problems For Bi-Parabolic Equations Driven By Wiener Process and Fractional Brownian Motions”, Asymptotic Anal., 123:3-4 (2021), 335–366  crossref  isi
    8. Jaya P. N. Bishwal, “Bernstein-von Mises Theorem and small noise asymptotics of Bayes estimators for parabolic stochastic partial differential equations”, Theory Stoch. Process., 23(39):1 (2018), 6–17  mathnet  mathscinet  zmath
    9. Igor Cialenco, “Statistical inference for SPDEs: an overview”, Stat Inference Stoch Process, 21:2 (2018), 309  crossref
    10. Yuan G., “Conditional stability in determination of initial data for stochastic parabolic equations”, Inverse Probl., 33:3 (2017), 035014  crossref  mathscinet  zmath  isi  scopus
    11. Yuan G., “Determination of two unknowns simultaneously for stochastic Euler?Bernoulli beam equations”, J. Math. Anal. Appl., 450:1 (2017), 137–151  crossref  mathscinet  zmath  isi  scopus
    12. Lototsky S., Rozovsky B., “Stochastic Partial Differential Equations”, Stochastic Partial Differential Equations, Universitext, Springer, 2017, 1–508  crossref  mathscinet  isi
    13. Yuan G., “Determination of Two Kinds of Sources Simultaneously For a Stochastic Wave Equation”, Inverse Probl., 31:8 (2015), 085003  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    14. Lu Q., Zhang X., “Global Uniqueness For An Inverse Stochastic Hyperbolic Problem With Three Unknowns”, Commun. Pure Appl. Math., 68:6 (2015), 948–963  crossref  mathscinet  zmath  isi  elib  scopus
    15. Effective Dynamics of Stochastic Partial Differential Equations, 2014, 257  crossref
    16. Lu Q., “Carleman Estimate for Stochastic Parabolic Equations and Inverse Stochastic Parabolic Problems”, Inverse Probl., 28:4 (2012), 045008  crossref  mathscinet  zmath  adsnasa  isi  scopus
    17. Liu W., Lototsky S.V., “Parameter estimation in hyperbolic multichannel models”, Asymptot Anal, 68:4 (2010), 223–248  crossref  mathscinet  zmath  isi  elib  scopus
    18. Lototsky S.V., “Statistical Inference for Stochastic Parabolic Equations: a Spectral Approach”, Publicacions Matematiques, 53:1 (2009), 3–45  crossref  mathscinet  zmath  isi  scopus
    19. Igor Cialenco, Sergey V. Lototsky, “Parameter estimation in diagonalizable bilinear stochastic parabolic equations”, Stat Inference Stoch Process, 12:3 (2009), 203  crossref
    20. Lototsky S.V., “Optimal filtering of stochastic parabolic equations”, Recent Developments in Stochastic Analysis and Related Topics, 2004, 330–353  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:450
    Full-text PDF :221
    First page:14
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025